MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated magnesium generated from architect c4000 analyzer.The customer provided the following sample data: sample id (b)(6): on (b)(6) 2025 initial result was > 8mg/dl.Repeat 1:5 dilution result was > 40 mg/dl.Repeat 1:11 dilution result was 22.43 mg/dl.When repeated on (b)(6) 2025, the undiluted result was 2.14 mg/dl and the 1:10 dilution result was < 6mg/dl.Sample id (b)(6): on (b)(6) 2025, the initial result was 6.28 mg/dl and repeat result was 1.6 mg/dl per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and replaced the sample probe, c4/c8 rgt pr rohs, and mixer, resolving the issue.No additional discrepant result issues have been reported since the parts were replaced.Return testing was not completed as returns were not available.The instrument service history review for (b)(6) revealed no additional service tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the architect c4000 did not identify an increase in complaint activity.A review of tracking and trending for the sample probe, c4/c8 rgt pr rohs, and mixer did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c4000 for serial (b)(6) or the sample probe, c4/c8 rgt pr rohs, and mixer were identified.
 
Event or Problem Description
The customer reported false elevated magnesium generated from architect c4000 analyzer.The customer provided the following sample data: sample id (b)(6): on (b)(6) 2025 initial result was > 8mg/dl.Repeat 1:5 dilution result was > 40 mg/dl.Repeat 1:11 dilution result was 22.43 mg/dl.When repeated on (b)(6) 2025, the undiluted result was 2.14 mg/dl and the 1:10 dilution result was < 6mg/dl sample id (b)(6): on (b)(6) 2025, the initial result was 6.28 mg/dl and repeat result was 1.6 mg/dl.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21655028
Report Number3016438761-2025-00182
Device Sequence Number7536575
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM, 07D70-80, (B)(6); CC MAGNESIUM, 07D70-80, (B)(6)
Patient SexUnknown